Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine should be given to my mother who is having high bp along with kidney disorder ?

My mothers(55years) has high bp history for past 3 years. 3 months ago my dr diagnosed that she is suffering from kidney disorder due to high blood urea and uric acid . Now her blood urea is 68mg and uric acid is 6.6mg. Dr prescribed her T.Ecosprin 75mg, T.Apocor 10mg, T.stamlo2.5mg, T.Tido-se and T.Renolog. Will these medicine will help her ? Whats her condition? Any information would be helpful to me.
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You haven;t mentioned her other parameters like Blood Creatinine, if she is Diabetic, her blood lipids as well. These medicines are for controlling her BP as well as protecting her from heart and kidney problems. She needs to have proper fluid therapy as indicated by her Nephrologist. Don't let her eat any junk or fatty food. She needs to do mild exercise by walking everyday for 20-30 minutes under supervision. You can prevent her from getting worse by proper timing of medication administration, healthy diet more of fruits and vegetables, proper fluid therapy and exercise.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a friend, a 66-yr old male, in reasonably good health. He was shot 5 times at his work over 10-12 yrs ago, when he was working as a teamster on a movie set in Las Vegas, NV. He was hurt quite seriously; had several surgeries; they removed all but 1 of the 5 total 22 and 45-caliber bullets, safely. However, he lost his spleen, about 1/2 of his intestines, and 1 of his kidneys. It was a workman s comp. case, since he was injured on the job, thus, his care/case was open for many years, resulting in numerous problems/appeals, etc., with the NV State (SIIS) Workmen s Comp. organization. He was on many medications for several years, but, has recovered extremely well.....for the last 8-10 yrs now. He no longer takes any of the meds he took for so long after the shooting. He has not returned to work since, and is considered disabled. Recently, he was assigned a new primary doctor, who ran some bloodwork about 6 months ago, to do a general chk-up on him. The results of the bloodwork, as told to him by the doctor s nurse only, said he was, most likely, borderline diabetic, and, had moderate high blood pressure with hypertension. (He has yet to speak directly with his doctor re: this bloodwork, the diabetes, high blood pressure, etc). The nurse gave him, initially, 2 prescriptions for 2 different high blood pressure medications, which he took for about a month. About 4 weeks ago, he saw the nurse, again, who changed the 2 different meds to only one: Losartan Potassium, 50 mgs, and was told to take 2 as of these pills, both at the same time each morning. I am writing to U regarding this matter on behalf of my friend, who doesn t know enough about prescription meds, to even KNOW that he might be in danger by taking ANY prescribed meds, thus, I am writing this email on his behalf. Neither he nor I can CONFIRM whether he, act., HAS high blood pressure and/ or hypertension; what his blood pressure tests read-outs act read/report/signify. My question is: since SO MANY prescription meds, today, don t pass muster, and are being recalled and lawsuits are flying, I was concerned about my friend s Losartan daily dosages (100 mgs, each a.m, 7 days/week), since he is running on only one kidney. He feels fine; no complaints since beginning this new med. Could U pls let me know if we should be concerned about his taking this medication? Thank U for any advice U can give me.

doctor1 MD

hello doc, My mother,55 has been a hypertensive from the past 12-13 yrs.She was started on amlodipine 2.5 and she did fine for 3-4yrs when she started having acute cough.Amlodipine was changed to Nifedipine and the cough subsided.For another 3-4yrs she was doing well when her legs started becoming edematous.Nifedipine was then changed to hydrochlorthiazide and her BP has been perfect until the past 6 months when it shot to 145/90.Inspite of increasing the dose there was no difference so she was kept on telmisartan40mg+hydrochlorthiazide.Even now the BP does not seem to come down and it shows a value of around 145/90.She does not have any other complaints (except for urinary incntinence for which she has not yet started any medication),her heart and kidney profiles hav also come out clear.Can u suggest a gud combination and is the BP at an alarming level? thank you

doctor1 MD

My mother is taking probase 5mg daily. she had taken medicine almost an hour ago but bp is about 150/90 and not lowering.. should she take some other medicine as dr recommended probase in the morning and amtas 5/40 mg in the evening bt she didnt yet start to take the new recommended medicines

Recent questions on  Creatinine

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... i was looking for the guidelines for a 24 hour urine test. i was told my creatinine alone was fine. i was told that the protein alone and the two together were high. for the one a good range was below 150, and I m at 180. the other was 118, but not sure what the suggested range was. i am a diabetic, and was having this test done because i am wanting to have a baby. can you help me?

doctor1 MD

I am 20 years old, and have Addison s Disease. Recently I have had rapid heart rate, orthostatic hypertension, petachie spots, fatigue, mood swings, pain in legs, head aches...etc What is most concerning is the high heart rate, it stays in the 80 s at the least at rest. And it is very difficult to get up after sitting, my heart starts racing and pumping harder. Here are some blood test results: at 12:27 PM WBC 4.0L RBC 4.92 Hemoglobin 16.4 Hematocrit 47.5 MCV 96.6 MCH 33.4 MCHC 34.6 RDW 12.1 Platelets 178 Neutrophuls 41.9 Lymphs 43.6 Monocytes 10.3 Eos 3.5 Basos 0.7 Neutrophils (Absolute) 1.70 Lymphs (Absolute) 1.7 Monocytes (absolute) 0.40 Eos (Absolute) 0.2 Baso (Absolute) 0.00 eGFR - unable to calculate due to inappropriate age/gender/creatinine value glucose 76 BUN 14 creatinine 0.9 sodium 138 potassiu, 4.5 chloride 102 carbon dioxide 28 calcium 9.7 protein 7.1 albumin 4.1 globulin 3.0 bilirubin 3.0 alkaline phosphatase 49 AST 13 vitamin b12 487 CT scan recently done with no tumor on adrenals, adrenals actually couldn t be seen due to my lack of fat they say. I take 0.1 fludrocortisone and 30mg hydrocortisone. Any advice would be greatly appreciated, thank you.

doctor1 MD

for nephrologist respected dr ,i am renal transplant recipient 3yr ago,my Hb is 10.2 gm/dl ,creatinine 1.4 .i am on mycophenolate 360mg tds and tacrolimus 1mg/1.5mg no steroid /earlier my creatinine remained around 1/1.2 mg my tacro level came out to be 15.7 today earlier 6 month back it was 6.0 / i m gonna get it repeated kindly advise thanx

doctor1 MD

Hi, my mother had sepsis and she had ARF, had to undergo dialysis thrice . her creatinine level was brought back to normal about 1.6. She is diabetic and has high blood pressure about 170-180. She now complains that she sometimes has headache and nausea and this is accompanied by a feeling that her nerves are being internally pulled. Can you please let me know why this happens?

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...

doctor1 MD

I feel completely dumb I can't concentrate I can't think straight I feel like I can't function has the time even though I am I'm having memory loss I sometimes blackout for a Split Second I had an MRI month ago and it showed nothing same with the...

doctor1 MD

Sir, I am 59 years with no sugar and blood pressure problem . During routine yearly blood test , my Amylase and Lipase tests showed elevated levels. Amylase level showed MORE THAN 1000 in Thyrocare lab and 3661 IN XXXXXXX HOSPITAL LAB, BENGALURU....